# SDR SWIA202054364

- Difficulty date: October 13, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 FRAME IS CORRODED BETWEEN STRG 21L TO 22L AND 25L TO 25R.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED FS 605 LOWER FRAME SEGMENT, IAW CRJ 200 SRM.  COMPLETED TASK CARD AND ATTCHED COMPLETED FORM M-337.  NO WEIGHT CHANGES NOTED.
